# SDR 99UAL900498

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Engine: Ge CFM56*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Lt&Rt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE RIGHT WING FUEL TANK INCREASED 1000 NR WITH PROPORTIONAL LEFT WING DECREASE.  ON DOWN WIND AND FINAL LEG, THE RIGHT WING FUEL TANK INCREASED 1100 NR  WITH PROPORTIONAL LEFT WING  DECREASE.  OPENED THE FUEL TANKS AND CHECKED THE VENT FLOAT VALVES.  VALVES CHECKED GOOD.  CONDUCTED MANIFOLD PRESSURE CHECK WITH THE CROSS-FEED VALVE CLOSED.  NO LEAKS THROUGH THE CROSS-FEED VALVE.  NOT ABLE TO DUPLICATE OCCURRENCE ON GROUND.
